MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY
Model Number IJS-E Base Plate Assembly
Medical Device Problem Codes Off-Label Use (1494); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
An implanted ijs-e (internal joint stabilizer - elbow) uncoupled at the arm junction in the weeks following surgery.This patient has a history of surgical complications.
 
Additional Manufacturer Narrative
The instructions for use for the ijs-e system include contraindications advising against use on patients with "insufficient quantity or quality of bone (bone loss greater than 30% of the total articulation or involving an entire column of the distal humerus, coronoid bone loss of 50% or more) and/or soft tissue".The complainant described the patient as having previously undergone "many operations and has compromised anatomy", a statement which is supported by fluoroscopic images showcasing significant bone loss.This patient may not have been suitable for implantation of this device given the ijs-e system's contraindications for patients with significant bone loss.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
IJS-E BASE PLATE ASSEMBLY
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 400
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 400
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 400
miami, FL 33156
MDR Report Key17090373
Report Number3006742481-2023-00012
Device Sequence Number2723416
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIJS-E Base Plate Assembly
Device Catalogue NumberIJS-ELB-BPA
Device Lot NumberAN2205006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale